# SDR DALA2019050902963

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1065704) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE BEAM LOC.BS986.5 AND LBL 43 AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE BEAM LOC. BS 986.5 AND LBL 43 AT FWD GALLEY AREA ASPER ER/A 464736-14MA.
